MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER

ABBOTT MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER
Model Number 406963
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, when the non-abbott catheter (jll electrode catheter) was inserted, resistance was met and it could not be inserted.Upon inspecting the sheath, it was noted that the connector parts had broken off.There was no damage noted on the non-abbott catheter (jll electrode catheter).The introducer was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One 10f fast-cath introducer sheath and trio hemostasis cap was received for evaluation.The trio hemostasis cap screwed onto the sheath with no anomalies.The trio hemostasis caps inside diameters were within specifications and no anomalies were noted when a guidewire from current inventory was inserted.No visual anomalies were noted on the returned device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported events of the connector parts broke off remains unknown.

Brand Name
FAST-CATH¿TRIO INTRODUCER, 10F, ACT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23918752
Report Number3005334138-2025-00790
Device Sequence Number8763482
Product Code DYB
UDI-Device Identifier05414734204057
UDI-Public(01)05414734204057(10)10856128(17)280430
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406963
Device Catalogue Number406963
Device Lot Number10856128
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown